# SDR SWIA2017102343894

- Difficulty date: September 30, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 34,820 hours, 21,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 677-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R, BS 677 - 693 HAS CORROSION AROUND RIVET BUCKTAILS.  REPAIRED THE STRINGER IAW REO. LEAK CHECKED GOOD.
